EconPapers    
Economics at your fingertips  
 

A Dual Approach Based Extragradient-Type Method for Solving Quasi-Equilibrium Problems

Xuan Thanh Le (), Le Dung Muu () and Nguyen Van Quy ()
Additional contact information
Xuan Thanh Le: Vietnam Academy of Science and Technology, Institute of Mathematics
Le Dung Muu: Vietnam Academy of Science and Technology, Institute of Mathematics
Nguyen Van Quy: Hanoi Financial and Banking University

Journal of Optimization Theory and Applications, 2026, vol. 208, issue 1, No 59, 25 pages

Abstract: Abstract We consider quasi-equilibrium problems, where the equilibrium bifunction may not be monotone and the constraint mapping is $$*$$ ∗ -nonexpansive multivalued. Extragradient-type algorithms with line-search are proposed to solve these problems. Convergence of the proposed algorithms is proved by using the assumption that the associated dual (Minty) quasi-equilibrium problem has a solution. Some computational results to a generalized Nash-Cournot equilibrium model with joint constraints are reported showing the efficiency of the proposed algorithms for this practical model.

Keywords: Quasi-equilibria; Dual approach; Extragradient; Cutting plane; $$*$$ ∗ -nonexpansive; Fixed point; 65K15; 90C33; 91B50 (search for similar items in EconPapers)
Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10957-025-02889-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:208:y:2026:i:1:d:10.1007_s10957-025-02889-w

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-025-02889-w

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-28
Handle: RePEc:spr:joptap:v:208:y:2026:i:1:d:10.1007_s10957-025-02889-w